Ziyad ALSharawi
Ziyad ALSharawi
Dirección de correo verificada de aus.edu - Página principal
Título
Citado por
Citado por
Año
An extension of Sharkovsky's theorem to periodic difference equations
Z AlSharawi, J Angelos, S Elaydi, L Rakesh
Journal of Mathematical Analysis and Applications 316 (1), 128-141, 2006
642006
Coexistence and extinction in a competitive exclusion Leslie/Gower model with harvesting and stocking
Z AlSharawi, M Rhouma
Journal of Difference Equations and Applications 15 (11-12), 1031-1053, 2009
322009
On the periodic logistic equation
Z AlSharawi, J Angelos
Applied mathematics and computation 180 (1), 342-352, 2006
252006
Theory and applications of difference equations and discrete dynamical systems
Z AlSharawi, JM Cushing, S Elaydi
Springer Proceedings in Mathematics & Statistics 102, 2014
202014
Periodic orbits in periodic discrete dynamics
Z AlSharawi
Computers & Mathematics with Applications 56 (8), 1966-1974, 2008
192008
The Beverton–Holt model with periodic and conditional harvesting
Z AlSharawi, MBH Rhouma
Journal of Biological Dynamics 3 (5), 463-478, 2009
172009
The discrete Beverton-Holt model with periodic harvesting in a periodically fluctuating environment
Z AlSharawi, M Ben Haj Rhouma
Advances in Difference Equations 2010, 1-18, 2010
142010
Linear almost periodic difference equations
Z AlSharawi, J Angelos
J. Comput. Math. Optim 4, 61-91, 2008
102008
The dynamics of some discrete models with delay under the effect of constant yield harvesting
R Abu-Saris, Z AlSharawi, MBH Rhouma
Chaos, Solitons & Fractals 54, 26-38, 2013
82013
A new characterization of periodic oscillations in periodic difference equations
A Al-Salman, Z AlSharawi
Chaos, Solitons & Fractals 44 (11), 921-928, 2011
72011
A global attractor in some discrete contest competition models with delay under the effect of periodic stocking
Z AlSharawi
Abstract and Applied Analysis 2013, 2013
62013
Folding and unfolding in periodic difference equations
Z AlSharawi, J Cánovas, A Linero
Journal of Mathematical Analysis and Applications 417 (2), 643-659, 2014
52014
Periodic discrete dynamical systems
ZM Al-Sharawi
Central Michigan University, 2006
52006
Existence and stability of periodic orbits of periodic difference equations with delays
Z AlSharawi, J Angelos, S Elaydi
International Journal of Bifurcation and Chaos 18 (01), 203-217, 2008
42008
Existence and stability of periodic orbits of periodic difference equations with delays
Z AlSharawi, J Angelos, S Elaydi
International Journal of Bifurcation and Chaos 18 (01), 203-217, 2008
42008
The solution of a recursive sequence arising from a combinatorial problem in botanical epidemiology
Z AlSharawi, A Burstein, M Deadman, A Umar
Journal of Difference Equations and Applications 19 (6), 981-993, 2013
32013
Advances in periodic difference equations with open problems
Z AlSharawi, JS Cánovas, A Linero
Theory and Applications of Difference Equations and Discrete Dynamical …, 2014
12014
Harvesting and stocking in contest competition models: Open problems and conjectures
Z AlSharawi
Pre-print, 2012
12012
The effect of maps permutation on the global attractor of a periodic Beverton–Holt model
AS Al-Ghassani, Z AlSharawi
Applied Mathematics and Computation 370, 124905, 2020
2020
Stability and bifurcation analysis of a discrete-time predator-prey model with strong Allee effect
Z Al-Sharawi, S Pal, S Rana, N Pal, J Chattopadhyay
Taylor & Francis, 2020
2020
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20